Convergence semigroup categories

Authors

  • Gary Richardson University of Central Florida
  • H. Boustique University of Central Florida
  • Piotr Mikusinski University of Central Florida

DOI:

https://doi.org/10.4995/agt.2010.1709

Keywords:

Convergence space, Convergence semigroup, Ccontinuous action, Categorical properties

Abstract

Properties of the category consisting of all objects of the form (X, S, λ) are investigated, where X is a convergence space, S is a commutative semigroup, and λ: X × S → X is a continuous action. A “generalized quotient” of each object is defined without making the usual assumption that for each fixed g ∈ S, λ(., g) : X  â†’ X is an injection.

Downloads

Download data is not yet available.

References

J. Adamek, H. Herrlich and G. E. Strecker, Abstract and Concrete Categories, Wiley Pub., 1990.

R. Beattie and H.-P. Butzmann, Convergence Structures and Applications to Functional Analysis, Kluwer Acad. Pub., Dordrecht, 2002. http://dx.doi.org/10.1007/978-94-015-9942-9

H. Boustique, P. Mikusinski and G. Richardson, Convergence semigroup actions: Generalized quotients, Appl. Gen. Topol. 10 (2009), 173–186.

D. Bradshaw, M. Khosravi, H. M. Martin and P. Mikusinski, On categorical and topological properties of generalized quotients (seminar notes), 2005.

J. Burzyk, C. Ferens and P. Mikusinski, On the topology of generalized quotients, Appl. Gen. Topol. 9 (2008), 205–212.

A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups, Volume 1, Amer. Math. Soc., Providence, R.I, 1961.

D. Kent, Convergence quotient maps, Fund. Math. 65 (1969), 197–205.

D. Kent and G. Richardson, The regularity series of a convergence space, Bull. Aust. Math. Soc. 13 (1975), 21–44. http://dx.doi.org/10.1017/S0004972700024229

D. C. Kent and G. D. Richardson, The regularity series of a convergence space II, Bull. Aust. Math. Soc. 15 (1976), 223–243. http://dx.doi.org/10.1017/S0004972700022590

M. Khosravi, Pseudoquotients: Construction, applications, and their Fourier transform, Ph.D. dissertation, Univ. of Central Florida, Orlando, FL, 2008.

P. Mikusinski, Boehmians and generalized functions, Acta Math. Hungar. 51 (1988), 271–281. http://dx.doi.org/10.1007/BF01903334

P. Mikusinski, Generalized quotients with applications in analysis, Methods and Applications of Anal. 10(2003), 377–386. http://dx.doi.org/10.4310/MAA.2003.v10.n3.a4

W. Park, Convergence structures on homeomorphism groups, Math. Ann. 199(1972), 45–54. http://dx.doi.org/10.1007/BF01419575

W. Park, A note on the homeomorphism group of the rational numbers, Proc. Amer. Math. Soc. 42(1974), 625–626. http://dx.doi.org/10.1090/S0002-9939-1974-0341368-9

G. Preuss, Foundations of Topology: An Approach to Convenient Topology, Kluwer Acad. Pub., Dordrecht, 2002. http://dx.doi.org/10.1007/978-94-010-0489-3

N. Rath, Action of convergence groups, Topology Proc. 27 (2003), 601–612.

G. D. Richardson, A Stone-Cech compactification for limit spaces, Proc. Amer. Math. Soc. 25 (1970), 403–404.

G. D. Richardson and D. C. Kent, Regular compactifications of convergence spaces, Proc. Amer. Math. Soc. 31 (1972), 571–573. http://dx.doi.org/10.1090/S0002-9939-1972-0286074-2

Downloads

Published

2013-09-24

How to Cite

[1]
G. Richardson, H. Boustique, and P. Mikusinski, “Convergence semigroup categories”, Appl. Gen. Topol., vol. 11, no. 2, pp. 67–88, Sep. 2013.

Issue

Section

Articles